MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIG RPF CEM FEM SZ 2 LT; PFC SIGMA RP-F : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC SIG RPF CEM FEM SZ 2 LT; PFC SIGMA RP-F : KNEE FEMORAL
Model Number 95-0012
Medical Device Problem Codes Loss of or Failure to Bond (1068); Malposition of Device (2616)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2011 via tka.It was reported that the revision surgery was performed on (b)(6) 2020 by replacing the femoral component, the tibial insert and the tibial tray due to loosening of the implants.The femoral implant was inserted by flexed position, and the tibial implant was tilted medial side.The implants were loosed, so the surgeon removed them easily and inserted new implants.The revision surgery was completed without any surgical delay.The surgeon thought that it was technical error by the primary surgery¿s surgeon.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination, however a x-ray images were provided confirming the reported event.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
PFC SIG RPF CEM FEM SZ 2 LT
Common Device Name
PFC SIGMA RP-F : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10482149
Report Number1818910-2020-19245
Device Sequence Number13757635
Product Code NJL
UDI-Device Identifier10603295224006
UDI-Public10603295224006
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number95-0012
Device Catalogue Number950012
Device Lot NumberFC7CV4
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ1.5; PFC SIG RPF INS SZ 2 10MM; MBT CEM KEEL TIB TRAY SZ1.5; PFC SIG RPF INS SZ 2 10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight70